Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2009 | 2008 | 2007 | 2006 | 2005 | 2003 | 2001
Number of items: 11.

2009

Xu, Genjiu and Driessen, Theo and Sun, Hao (2009) Matrix approach to dual similar associated consistency for the Shapley value. Linear Algebra and its Applications, 430 (11-12). pp. 2896-2897. ISSN 0024-3795

2008

Xu, Genjiu and Driessen, Theo S.H. and Sun, Hao (2008) Matrix analysis for associated consistency in cooperative game theory. Linear Algebra and its Applications, 428 (7). 1571 -1586. ISSN 0024-3795

2007

Xu, G. and Driessen, T.S.H. and Sun, H. (2007) Matrix approach to consistency of the additive efficient normalization of semivalues. [Report]

Xu, G. and Sun, H. and Hoede, C. and Driessen, T.S.H. (2007) A solution defined by fine vectors. [Report]

2006

Driessen, T.S.H. and Sun, H. (2006) Semi-marginalistic values for set games. International Journal of Game Theory, 34 (2). pp. 241-258. ISSN 0020-7276

Xu, G. and Driessen, T.S.H. and Sun, H. (2006) Matrix analysis for associated consistency in cooperative game theory. [Report]

2005

Xu, G. and Hoede, C. and Sun, H. (2005) A solution set for fine games. [Report]

2003

Sun, H. (2003) Contributions to set game theory. thesis.

Sun, Hao and Driessen, Theo (2003) A Individually Marginalistic Value for Set Games on Matroids. In: 2nd Cologne-Twente Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 13 . Elsevier, pp. 112-116.

2001

Driessen, T.S.H. and Sun, H. (2001) A potential approach to solutions for set games. [Report]

Driessen, T.S.H. and Sun, H. (2001) A uniform approach to semi-marginalistic values for set games. [Report]

This list was generated on Wed Jul 30 05:15:15 2014 CEST.